# SDR DALA2017042203401

- Difficulty date: April 21, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 43,461 hours, 36,515 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON TO FRAME ATTACH ANGLE IS CRACKED AT BS 1475 LONGERON 2L.  REPLACED IAW SRM 51-30-05 AND DWG 9964460, REV A.
